# SDR AMTA200300466

- Difficulty date: April 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR TRACK INOPERATIVE FROM ROW 35 BACK.  REMOVED AND REPLACED LIGHT ASSEMBLY ROW 35 IAW AMM 33-51-11, OPS CHECK NORMAL.  (M)
